# SDR SWAA2023032004145

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727J-807; CORROSION AROUND LT TRANSITION ANGLE FASTENER HOLES.<[01] REMOVED L/H TRANSITION ANGLE FROM STA 727H+11 TO 787+11. SEE NON-ROUTINE CARD TTG8Q00HVQC2 FOR PICTURES.;[02] REPLACEMENT OF TRANSITION ANGLE WILL BE ACCOMPLISHED ON TTG800HVQC2.;[03] REJECT: REFERRING TASK CARD TTG800HVQC2 DOES NOT ENCOMPASS THE ENTIRE DISCREPANCY AREA THAT IS LISTED IN THE ORIGINATING FAULT DOCUMENT. SEE FAULT TTG8Q00J30XM FOR REJECTION.;[04] REMOVED DAMAGE PER SRM 51-10?02. FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED PER SRM 51?20-01 AND PRIMED PER SOPM 20?41?02 ;[05] REMOVED DAMAGE PER SRM 51-10?02. FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. TREATED PER SRM 51?20-01 AND PRIMED PER SOPM 20?41?02 AFT CARGO LH TRANSITION ANGLE STA 787+11 TO 807.;[06] ADD TOOL;[07] VERIFIED DAMAGE REMOVAL AND TREAT/PRIME STA 787+11-807 CORRECTIVE ACTION 5
